MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT 01.32.150SH ACETABULAR SHELL 50 NO-HOLE; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA MPACT 01.32.150SH ACETABULAR SHELL 50 NO-HOLE; HIP ACETABULAR SHELL
Model Number 01.32.150SH
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06.07.2021: lot 2010308: (b)(4) items manufactured and released on 11-jan-2021.Expiration date: 2025-12-22 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold.No other similar events have been reported on this lot.Additional devices involved: mectacer 01.29.409 ceramic liner ø 32 / d (device not distributed in us) lot.2009421: (b)(4) items manufactured and released on 20-jan-2021.Expiration date: 2026-01-11 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold.No other similar events have been reported on this lot.Mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2007632: (b)(4) items manufactured and released on 24-nov-2020.Expiration date: 2025-11-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold.No other similar events have been reported on this lot.Amistem p 01.18.414 amistem-p lat stem #4 lot (k173794) 1910440: (b)(4) items manufactured and released on 09-apr-2020.Expiration date: 2025-03-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold.No other similar events have been reported on this lot.
 
Event or Problem Description
Revision surgery performed 1 month after the primary due to soft tissue healing issues (obese patient).The surgeon revised the liner and the femoral head.The swabs were sent to a laboratory for infection, in order to check if any bacteria are present(results will be available later).It is unknown if the device will be available.

Brand Name
MPACT 01.32.150SH ACETABULAR SHELL 50 NO-HOLE
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12216034
Report Number3005180920-2021-00596
Device Sequence Number19960232
Product Code LPH
UDI-Device Identifier07630030810787
UDI-Public07630030810787
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2025
Device Model Number01.32.150SH
Device Catalogue Number01.32.150SH
Device Lot Number2010308
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;